# SDR SIMA20131215002

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,510 hours, 19,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R BOTH OVERWING EMERGENCY LIGHTS BATTERY CHARGER IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
